# SDR UIEA2017072001246

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146T10601
- Condition: Corroded
- Location: Roller Tray
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER TRAY SUPPORT AT BS 1197+44, RBL 8.5, FOUND CORRODED.  THE CORROSION WAS REMOVED AND FOUND OUT OF LIMITS IAW SRM 53-00-07, DETAIL VIII, FIG 101, ALLOWABLE DAMAGE 1, REV 104.  THE SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-40-02, REV 104.
